MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086664190
Medical Device Problem Codes False Positive Result (1227); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about questionable high results for 13 patients' samples tested with elecsys anti-hav ii assay on a cobas e 801 module when compared to the competitor's method.Initial results: reactive.Repeat results: non-reactive.The customer observed an increased number of a-hav ii results in the range of 0.6 coi to 0.99 coi, which were also discrepant when compared to the competitor's results.Three other samples showed borderline negative values of 1.01 coi, 1.02 coi, and 1.02 coi upon re-measurement.
 
Additional Manufacturer Narrative
The anti-hav ii reagent expiration date was not provided.The cobas e 801 module serial number was 18m0-10.Qc was acceptable.The sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Seventeen samples were received for investigation and were tested on a cobas pro e 801 using the elecsys anti-hav assay, lot numbers 868268 and 911314.The investigation results were as follows: - no lot difference was seen (except for sample 14).- 11 out of the 17 samples were found reactive with both lot numbers.- 5 samples (samples 1, 4, 5, 8, and 15 ) were non-reactive with both lot numbers.- sample 14 has discrepant results between the two anti-hav lot numbers (the results from both lots were very near the cut-off threshold).The investigation noted that unspecific reactive results can occur and are covered by the assay's specificity claim.The product labeling states: "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." a general product problem can be excluded since the qc results were acceptable.The investigation did not identify a product problem.The reagent performs within specifications.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23478680
Report Number1823260-2025-04507
Device Sequence Number13344577
Product Code LOL
UDI-Device Identifier07613336129715
UDI-Public07613336129715
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08086664190
Device Lot Number868268
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown